q-Deformed Conformable Fractional Natural Transform

O. Herscovici, T. Mansour

Research output: Contribution to journalArticlepeer-review


We propose a new deformation and generalization of the natural integral transform based on the conformable fractional q-derivative. We obtain transformation of some deformed functions and apply the transform to solve linear differential equation with given initial conditions.

Original languageEnglish
Pages (from-to)1287-1307
Number of pages21
JournalUkrainian Mathematical Journal
Issue number8
StatePublished - Jan 2023

Bibliographical note

Publisher Copyright:
© 2023, Springer Science+Business Media, LLC, part of Springer Nature.

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'q-Deformed Conformable Fractional Natural Transform'. Together they form a unique fingerprint.

Cite this